# SDR DALA1019729001

- Difficulty date: July 28, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 48,982 hours, 36,252 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1211-1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BETWEEN STA 1211 AND 1322 RT TIE DOWN TRACK HAS CORROSION.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  R & R TIE DOWN TRACK IAW SRM 51-30-1 AND 51-30-5.
